A single agent overdose causing AV blockade, QRS widening, and QT prolongation.... but reports of death only if QRS > 200ms. Which medication is this?
Hypokalaemia causes typical ECG changes of widespread ST depression, T wave inversion, and prominent U waves, predisposing to malignant ventricular arrhythmias
Isolated low serum Mg levels are associated with atrial depolarisation and ventricular repolarisation abnormalities, predisposing to ventricular arrhythmias
Drugs associated with QT Prolongation, QTc prolongation including Antipsychotics, antiarrhythmics, antidepressants, and antihistamines
51 yr old female who presented with chronic vomiting. She has a history of rheumatoid arthritis and paroxysmal atrial fibrillation. Her medications include sotalol and rivaroxaban.
29 yr old male presents complaining of vomiting, dizziness and felling 'vague'. Describe and interpret this ECG. LITFL Top 100 ECG
44 year old male with a history of non-complaint Type 1 diabetes. He has been found at home in a semi-conscious state. Describe and interpret this ECG. LITFL Top 100 ECG
18-year old female with severe traumatic brain injury, ICP 40mmHg. Fluctuating BPs. Describe and interpret her ECG
Post-intubation ECG of a young adult presenting with coma following a 6g quetiapine overdose Describe and interpret this ECG.
A classic toxicological ECG demonstrating the key electrophysiological changes seen with quetiapine overdose.
ECG features of hypothyroidism (myxoedema) main triad: Bradycardia; Low QRS voltage; Widespread T-wave inversion